# SDR R61A2025091700392

- Difficulty date: September 6, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 44,962 hours, 33,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  RH WING LOWER SKIN CRACK GOING THROUGH BOTH SIDES OF A FASTENER HOLE OUTBOARD OF THE MLG DOOR JUST AFT OF SPAR 2.  REMOVED OLD DOUBLER AND CUT OUT CRACK 1.94" X 0.8" AND INSTALLED NEW, LARGER DOUBLER AND A FILLER IAW ETD 2025-170-927888 REV A.
